# SDR AWXA0001005

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 65C26493
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM WEB CHAFED FS 590 LBL 8 WL 160.REMOVED DMGD AREA; FABED REPAIR DOUBLER AND INSTALLED IAW ER 03-5300-00328-JS1 AND SRM 53-00-01 FIG 208
